Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 16, Number 4

All articles in this issue are freely accessible.

Quasianalytic Denjoy-Carleman classes and o-minimality
J.-P. Rolin, P. Speissegger and A. J. Wilkie.
J. Amer. Math. Soc. 16 (2003), 751-777
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1992825
The homotopy theory of fusion systems
Carles Broto, Ran Levi and Bob Oliver.
J. Amer. Math. Soc. 16 (2003), 779-856
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1992826
Billiards and Teichmüller curves on Hilbert modular surfaces
Curtis T. McMullen.
J. Amer. Math. Soc. 16 (2003), 857-885
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1992827
Oort’s conjecture for $A_{g} ⊗\mathbb{C}$
Sean Keel and Lorenzo Sadun.
J. Amer. Math. Soc. 16 (2003), 887-900
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1992828
Gromov-Witten invariants on Grassmannians
Anders Skovsted Buch, Andrew Kresch and Harry Tamvakis.
J. Amer. Math. Soc. 16 (2003), 901-915
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1992829
Conformal restriction: The chordal case
Gregory Lawler, Oded Schramm and Wendelin Werner.
J. Amer. Math. Soc. 16 (2003), 917-955
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1992830
Short rational generating functions for lattice point problems
Alexander Barvinok and Kevin Woods.
J. Amer. Math. Soc. 16 (2003), 957-979
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1992831
Hilbert’s Tenth Problem and Mazur’s Conjecture for large subrings of $\mathbb{Q}$
Bjorn Poonen.
J. Amer. Math. Soc. 16 (2003), 981-990
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1992832
Three point covers with bad reduction
Stefan Wewers.
J. Amer. Math. Soc. 16 (2003), 991-1032
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1992833